# SDR 2015FA0000190

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: General aviation
- Aircraft: N679X
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703101
- Aircraft time: 8,012 hours
- Engine: Cont TSIO360FB
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Housing
- Part number: LSMSCD0321
- Condition: Worn
- Location: Cowl Flap Cable
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED COWL FLAP CABLE, PN LSM-SCD-032-1 DUE TO WORN SPOT NEAR CONNECTION TO COWL. COWL HAS BEEN REPLACE  IAW STC SA03470AT.  ACFT HAD TO MAKE AN UNSCHEDULED STOP DO TO SMOKE IN THE CABIN. INSPECTION FOUND CABLE COVERING MELTED DO TO BEING TO CLOSE TO THE EXHAUST.  REVIEWED INSTALLATION INSTRUCTIONS AND FOUND TO BE INSTALLED IAW STC.  RECOMMEND STC HOLDER REVISE THE INSTALLATIONS INSTRUCTIONS AND INSTALLATION TO PROVIDE FOR CLEARANCE BETWEEN EXHAUST AND COWL FLAP CABLE.
